# SDR HNAA2024121101184

- Difficulty date: November 3, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 42,189 hours, 37,176 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F005232 CORROSION ON #2 ENGINE UPPER COWLING ON 3 PROFILE REINFORCEMENTS AT CNT RIB.  RAR REINFORCEMENTS IAW SRM 51-40-02
